18 And Worried Could I Be

5 Replies
Liza - November 8

this is my second month on the pill....but my period was late and it was all brown discharge instead of the normal red flow....also i've been getting frequent headaches and yesterday i even threw up a few times, but i dont have the flu or anything. even though my "period" is over i still have cramps that feel like i should be about to start again. Please help!! What does it sound like to you guys?? is it possible?

 

Kimi - November 8

your cances of getting pregnant on the pill are very slim even tho it does happen. i could sit here and talk about all the problems that i have had with my period and birth control for hours. like i have been on the patch for a while then went off it and then back on and my 2nd month of my period it never stopped ive been bleeding for 20 days and now im taking 2 bc pills a day until it stoppes so really it could be a number of things. i would wait and take a hpt. sorry i cant help you more. good luck!

 

bump - November 8

bump

 

Liza - November 8

no one can help me?

 

nicky - November 8

there is always the possibility, all you can do is test and see. good luck.

 

Kitty - November 8

I'm with Kimi, I've had problems with bc too. I've noticed my flow has been that same kinda colour too. While on bc my period has been shorter as well. During the first three months being on bc symptoms can be quite prevalent. Take a look at your info pamphlet that came with the bc, mine states that nausea is common. I wouldn't worry about it Liza. Relax. Best of luck to you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?